View Full Version : rogaine side effects

09-29-2010, 04:56 PM
I'm 25 and I have minor hair loss. I've been using propecia for 3 years and it seems to be working atleast a little on the vertex area. Recently I tried using rogaine 5% mostly for the hairline and I had some alarming side effects. Within 2-3 days I experienced some headaches, slightly irregular heartbeat and it definitely caused some impotence. I also had lots of trouble sleeping and had some weird dreams.

Has anyone else here experienced these side effects? and if so did they continue use?

I used more than the recommended amount, but even after using the recommended amount the effects still continued for a few days until I stopped using it. I would like to continue use or maybe try the 2% concentration, but I for sure don't want to experience those side effects again! Also in searching around the internet it appears there are not long term studies on the effects of it in the body. Is anyone else concerned about this or are we just relying on the FDA??

Thanks, Brandon

09-30-2010, 01:53 AM
hi there, not very common to experience sides from Minoxidil - however found this


Dr. Glenn Charles
09-30-2010, 08:13 PM
Sometimes doctors recommend trying a medication on two seperate occations to determine if the patient is having true side effects. As you experienced the side effects did go away after you stopped taking the Minoxidil.